# SDR DHL200080190C

- Difficulty date: June 9, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; MAIN CARGO COMPARTMENT,  1 LT TRACK LUGS WORN AT STA. 1590.00.  REMOVED DAMAGED TRACK IAW SRM 51-3-0 PAGE 1, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PAGE 1-2, FABRICATED SPLICE IAW SRM 53-2-3 FIG 6A, INSTALLED NEW TRACK AND SPLICE IAW SRM 51-3-0 PAGE 1. REF: N/R 1710.
